# SDR DALA2017091106779

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 67,162 hours, 48,349 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Out Of Adjust
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL ESCAPE SLIDE CHANGE. FOUND THE TAILCONE RELEASE CAM CLOCKED INCORRECTLY. ADJUSTED THE TAIL CONE RELEASE CAM IAW AMM 53-53-02.
